# SDR YENA2025093000984

- Difficulty date: September 27, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 02489
- Aircraft time: 74,381 hours, 26,990 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CONTINUITY FITTTING CRACKED & RH FWD WINDSHIELD CENTER POST; REF AEROMAN NR 2025-506691 & NR 2025-530843 WO 2025 282/1 FOR WORK ACCOMPLISHED & JB EC A22-921-02 & AIRBUS RDAF 81136833/040/2025."
